# SDR SWAA041067

- Difficulty date: April 15, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 19,628 hours, 11,571 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A4451130
- Condition: Loose
- Location: A-Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, A-SYSTEM HYDRAULIC QUANTITY WENT TO ZERO.  RETORQUED A-SYSTEM HYDRAULIC RESERVOIR RETURN LINE PER MM.
